MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. LIGACLIP; CLIP, IMPLANTABLE

Ethicon Endo-Surgery, LLC. LIGACLIP; CLIP, IMPLANTABLE
Catalog Number LT300
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was during an unknown procedure when the surgeon was using our clips, surgeon used these clips in ars hospital performing gallbladder surgery.He was using clips with wolf clip applier and it was difficult to apply these clips but somehow he put them to the needed structure.Unfortunately patient had post op.Bleeding because clip fall down and emergency surgery was done in the an other hospital.The patient's condition is serious.
 
Additional Manufacturer Narrative
(b)(4).Date sent 9/11/2026.D4 batch # unk.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.

Brand Name
LIGACLIP
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50733079
Report Number3005075853-2026-07470
Device Sequence Number16099900
Product Code FZP
UDI-Device Identifier10705036012825
UDI-Public(01)10705036012825(17)290831(10)273D85
Combination Product (Y/N)N
Initial Reporter CountryLG
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLT300
Device Lot Number273D85
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown